# SDR HALA2011080800354

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 34,009 hours, 6,321 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON GROUND, OGG APU WOULD NOT START.  APU FAULT CHECKED STATUS PAGE APU OIL LEVEL AT .25.  ARRIVING AT GATE OIL STEADY AT .50.  PERFORMED BITE CHECK OF APU ECU IAW FIM 49-11-00.  NO LRU FAULTS NOTED.  FOUND OIL LEVEL LOW, SERVICED OIL TO PROPER LEVEL (1 PINT).  INSPECTED APU FOR LEAKS WITH AND WITHOUT APU RUNNING NO LEAKS NOTED.  APU STARTED NORMALLY ON 1ST ATTEMPT.
